# SDR 96ZZZX2384

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27934
- Make and model: Piper PA-31-325
- Aircraft serial: 317912042
- Engine: Lyc LTIO540F2BD
- System (JASC): 3411 · Pitot/Static System
- Part: Filter
- Part number: 1J46
- Condition: Failed
- Location: Pitot Static
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBJECT FILTER REMOVED FROM AIRCRAFT AFTER 6 MONTHS AND 200 HOURS.  FAILURE OF FILTER RESULTED IN FAILURE OF PILOT'S KFC 200 ATTITUDE INDICATOR, COPILOT'S ATTITUDE INDICATOR, AND DIRECTIONAL GYRO.  THE CAUSE OF THE PROBLEM WAS A DETERIORATING PRESSURE PUMP 442CW-6.  HOWEVER, NO FAILURE WAS NOTED IN THE COCKPIT UNTIL GYROS STARTED FAILING.   PUMP WAS STILL PUTTING OUT SYSTEM PRESSURE.  SUBMITTER RECOMMENDS FILTER BE INSPECTED TO DETERMINE CAUSE OF FAILURE AND CORRECTIONS BE MADE ACCORDINGLY.
